# SDR 2007UALA03658

- Difficulty date: September 10, 2007
- Submitted: September 15, 2007
- Operation: Air carrier
- Aircraft: N518UA
- Make and model: Boeing 757222
- Aircraft serial: 24871
- Aircraft time: 57,647 hours, 19,744 cycles
- Engine: Pwa PW2037
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Structure
- Condition: Cracked
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR HANDLE BOX CRACKED.   10-11-07   REMOVED AND REPLACED HANDLE BOX ASSEMBLY FOR DOOR 1L.
